|Abortion - continue
May 17, 2007
Thanks for your reply, Regarding premature labor, this is not the case as i was only on week 9 and simply heartbit stopped ..by premature labor do u mean like given birth earlier like on month 7 or 8 ?Still the baby can survive as a premature baby, right? I wish this was the case with me. As for the druges, I knew this will be your response but unfortunately right now,there is nothing else for me due to resistance and drugs limit in Israek, my dr, say there re some new meds pending, maybe next year will be available , such as the reyataz, do u know it has not been approved to be used here yet? About the reyatz , my dr. says that since i suffer a lot form thelioo he wil switch the videx with the reyataz once it will be available and the kaletra will be switched back to the stockri after giving birth. Is the new combination is better soecialy regarding the lipo? About the concern of toxity, we are check it every time, the labs result, except 2 parameters of high liver functions all is ok,i had SGOT (AST)18 and SGPT (ALT)15 my Alkaline phos. was high at 180. I beleive it also got high cause if the fertility treatments i was taking and now ishould go back all again , but as for what you know, there should not be any clear reason/connection between me having hiv+ and my drugs to the fact there was no pulse to the fetus ?? I mean , it this mean it will repeat itself on the next pregnanacy as well
| Response from Dr. Henry
The relative fat impact of Stocrine versus Kaletra depends on a number of factors including the background nuke drugs (less when using tenofovir or abacavir than either zidovudine or stavudine). Stocrine can also lead to fat problems as much or more so than Kaletra according to one recent ACTG study so the picture is not a simple one. The best options for treatment depend on a wide range of factors including a patient's entire treatment history, resistance results, tolerance history, pregnancy status, and drug availability. This forum is not appropriate for providing specific treatment recommendation in complicated and important situations like yours (I would defer to local HIV specialists). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.